Functional equations and the Cauchy mean value theorem

Balogh, Zoltan; Ibrogimov, Orif; Mityagin, Boris S. (2016). Functional equations and the Cauchy mean value theorem. Aequationes mathematicae, 90(4), pp. 683-697. Springer 10.1007/s00010-015-0395-6

[img]
Preview
Text
art%3A10.1007%2Fs00010-015-0395-6.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (598kB) | Preview

The aim of this note is to characterize all pairs of sufficiently smooth functions for which the mean value in the Cauchy mean value theorem is taken at a point which has a well-determined position in the interval. As an application of this result, a partial answer is given to a question posed by Sahoo and Riedel.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Ibrogimov, Orif

Subjects:

500 Science > 510 Mathematics

ISSN:

0001-9054

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

08 Jun 2016 16:46

Last Modified:

17 Jul 2016 02:06

Publisher DOI:

10.1007/s00010-015-0395-6

BORIS DOI:

10.7892/boris.81168

URI:

https://boris.unibe.ch/id/eprint/81168

Actions (login required)

Edit item Edit item
Provide Feedback